# SDR DALA2017071305485

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AREA BS 1380 STRINGER 27R INTERCOSTAL WEB AND ATTACH ANGLE TO FUSELAGE SKIN HAS CORROSION.   AREA EXPOSED AFTER REMOVAL OF ATTACH ANGLE FROM WEB TO FRAME. CORROSION BLENDED ON ATTACH ANGLE WAS FOUND WITHIN LIMITS IAW SRM 53-60-15.  CORROSION ON INTERCOSTAL WAS 100% MATERIAL LOSS. REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 146N8522, REV E.
